# SDR ASAA2025030456607

- Difficulty date: March 4, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 950 STR 23R-24R HAS PUNCTURE. GROUNDED - YES. CUT OUT PUNCTURE AND REMOVED DAMAGED SHEAR TIE AT STA 947.5 STR 23R-24R IAW B737-800 SRM 51-10-02, SRM 51-40-02. REPAIRED SKIN, FABRICATED NEW SHEAR TIE AND INSTALLED IAW ASA EA 800-53EA-28409 AND BAC DWG 147A1120 REV E CAT B REPAIR WITH STAGE 1 APPROVAL FAA 8110-3 ATTACHED TO EA 800-53EA-28409 REV 00 PG 12-13.
